# SDR 7C7A201505270051

- Difficulty date: April 15, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N971EA
- Make and model: Beech 1900D
- Aircraft serial: UE387
- Aircraft time: 22,770 hours, 35,558 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fastener
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS LOOSE FASTENERS WERE FOUND IMMEDIATELY OUTBOARD OF WS 136 IN LOWER SPAR CAP DURING ROUTINE INSPECTION.  DISCREPANT FASTENERS ARE REMOVED HOLES DRILLED OUT AND NDT INSPECTED AND REPAIRS ARE APPLIED IAW BEECHCRAFT FIELD REPAIR FR-CO-104153R1.
